# SDR ZW0A0210804

- Difficulty date: October 23, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 8,063 hours, 4,422 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE LT WING FIXED LE 15 INCHES AND 19 INCHES OTBD FROM 0 SLAT OTBD TRACK, FOUND DENT IN LE.  INSTALLED REPAIR PER SRM 57-06B, FIG 14.
